Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

IBS, frequent urination, watery discharge, burning inside vagina, bloating, abdominal and bladder discomfort. Remedy?

hi i suffer from ibs and i dont know if my symptoms caused by that but here it goes.... i am urinating alot more than usual, if ihold itin its a very uncomfortable feeling, a bit of watery discharge, burning sensation inside my vagina internally, bloated, lots of trapped wind, abdominal and bladder discomfort.. just dont feel right.. and constipation can you help please.. thank you
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response

I read your concerns and in my opinion your symptoms are not related with IBS, but with urinary infection.

So, I would suggest doing urinary analysis and blood work and consult your physician to start antibiotic therapy.

For the moment I would advice:
- use plenty of water
- take a good hygiene of your genital tract (wash with chamomile tea)

Wish you all the best
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor